# SDR CA120827012

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Engine: Cfmint CFM565B3P
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Shaft
- Part number: 801A220001
- Condition: Sheared
- Location: Rt Wing Te Flap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ARRIVED AT THE GATE WITH THE FLAPS LOCKED. THE FLIGHT CREW REPORTED AFTER LANDING ON RETRACTION OF THE FLAPS AFTER LANDING ROLLOUT, THEY RECEIVED AN ECAM MESSAGE FLAP LOCKED.  MAINTENANCE INVESTIGATION REVEALED THE TORQUE TUBE BETWEEN FLAP ACTUATOR 2 AND 3 ON THE RT SIDE WAS SHEARED ON THE FLAP DRIVE SYS. FURTHER INSPECTION ALSO REVEALED A STEADY BEARING AT 6296 CM HAD FAILED. THE ACFT WAS PULLED FROM SERVICE FOR REPAIR.  THE FAILED TORQUE SHAFTS FROM 6268CM, 6270 AND STEADY BEARING AT 6269 CM WERE REPLACED IAW WITH THE AMM.  ALL FAILED PARTS HAVE BEEN REMOVED AND SENT TO ENGINEERING TO DETERMINE THE CAUSE OF THE FAILURE.
